Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had unprotected sex, missed period. Is Mensovit plus ok for abortion?

dr. i am 25, healthy female, no illness , july 15th i had unprotected sex, and i missed my period august 7th , i am worrying abt pregnancy., test result is positive, can u suggest any tablet for aborting, i don t want to got to the doctor, is mensovit plus is ok ? how i have to take that pills ? waiting for your reply.. please help..
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  1008
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

The effectiveness of Mensovit plus in causing abortion has not been studied clinically. It is not a drug that is recommended for abortion.

The drugs used for abortion are Mefiprestone and Misoprostol. Both are prescription drugs. Please get them prescribed by your gynaecologist.

My suggestion for you would be to consult your doctor before you take these medicines, so that your doctor can monitor you.

Wish you good health.

Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor